# SDR 20001013SH005

- Difficulty date: September 21, 2000
- Submitted: October 13, 2000
- Operation: General aviation
- Aircraft: N1597H
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0771
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Track
- Part number: 201101510
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR CORROSION FOUND ON VERTICAL LEG OF SEAT TRACK STARTING AT LAST SEAT ADJUSTMENT PIN HOLE (APPROX 20.25 INCHES FROM MOST FORWARD HOLE).  CORROSION STARTED AT AFT EDGE OF HOLE AND PROGRESSED AFT ONE INCH.  SURFACE METAL ON RIGHT SIDE OF VERTICAL LEG WAS FOUND EXFOLIATING APPROXIMATELY 2.5 PERCENT OF TOTAL THICKNESS.  POSSIBLE CAUSE IS EXPLAINED IN AC 43.13-1B, PAGES 6-17 AND 6-18, PROPER PERIODIC INSPECTIONS.  (X)
